# SDR 95ZZZX1082

- Difficulty date: February 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N756QU
- Make and model: Cessna TR182
- Aircraft serial: R18201131
- Engine: Lyc O540L3C5
- System (JASC): 7414 · Magneto/Distributor
- Part: Breaker Cam
- Part number: 10382543
- Condition: Loose
- Location: Engine Mag
- Part time: 1,520 hours
- Component: Bendix, D6LN2031
- Stage of operation: CL
- Nature of condition: R, W
- Precautionary procedure: O

## Discrepancy

ACFT HAD EXCESS POWER LOSS FROM ENGINE ON CLIMBOUT.  INVESTIGATION FOUND MAG BREAKER DRIVE CAM SLIPPING.  CAM SCREW WAS TIGHT AND TO SPECS.  SUBMITTER SUSPECTS TAPER ON ROTOR SHAFT TO BE OUT OF TOLERANCE ALLOWING CAM TO BOTTOM OUT.
